# SDR 2008FA0000540

- Difficulty date: May 2, 2008
- Submitted: August 8, 2008
- Operation: General aviation
- Aircraft: N200ND
- Make and model: Beech B200
- Aircraft serial: BB1612
- Engine: Pwa PT6*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4088
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS LOCATED IN BEAD AREA OF WHEELS, REVEALED BY FLUORESCENT PENETRANT.  (K)
